I recently had intercourse with a female. I wore a condom, the encounter was less very short and I did not ejaculate. A few days following the encounter, I felt slight aching in my testicles. I also noticed some small pimples on the underside of my scrotum. The pimples are not painful, and I'm not sure if they were there before the sexual encounter as I did not check.
The ache in my testicles has increased gradually, and I'm concerned this and the pimples are linked with the encounter. Please could you provide some suggestions on what this could be?
Welcome to our Forum. The encounter you describe did not put you at risk for STD and it is unlikely that your testicular ache is related to the exposure you describe. Condoms are highly effective and prevent STDs.
As far as the bumps you mention, there is no substitute for direct examination by a trained clinician. Following an encounter of concern, it is not uncommon for persons to notice skin changes that they had not noticed in the past. There are many normal skin structures which appear as bumps. My advice is to have someone knowledgeable in the area take a look, i.e. an STD specialist at your local health department STD Clinic or a dermatologist would be where I would go.
I hope this helps. it is unlikely that you have an STD. EWH
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.